# SDR USVA69701

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258US
- Make and model: Boeing 727251
- Aircraft serial: 19977
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 651784061
- Condition: Loose
- Location: Nr 6 Le Flap
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SUFFERED AN IN FLIGHT LOSS OF HYDRAULIC QUANTITY ON 'A' SYSTEM.  CAPTAIN DECLARED AN EMERGENCY AS A PRECAUTIONARY MEASURE AND LANED WITHOUT INCIDENT.  FOUND HYDRAULIC LEAK AT NR 6 LE FLAP SHUTTLE VALVE, TIGHTENED LINE, LEAK CHECK, NOW OK. NO PARTS USED.  (M)
